# SDR K2D2016011200001

- Difficulty date: December 31, 2015
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C700
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 998 hours, 253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE DAY`S FLIGHTS AND DURING THE DAILY INSPECTION WE FOUND, BY TAP TEST, THE L/E OF 1 OF THE TAIL ROTOR BLADES WAS DELAMINATED IN VARIOUS PLACES, VARYING IN LENGTH FROM .5 TO 2 INCHES.
